# SDR AALA20060080

- Difficulty date: February 7, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHTS AT FORWARD COAT CLOSET LEFT CORNER AND AT SEAT 31C DAMAGED.  REPLACED LIGHT ASSEMBLIES FOR EMERGENCY EXIT LIGHTS AT FORWARD COAT CLOSET LEFT CORNER AND AT SEAT 31C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
